Alert archive / Washington / Flood Watches in 2012
Flood Watch 3, NWS Seattle, WA
NWS Seattle, WA issued this flood watch at Jan 19, 2012, 3:55 PM PST for 14 counties in Washington. It took effect at Jan 20, 2012, 4:00 PM PST. It was in force for 47 hr.
The area
The counties it named.
The facts
- Issued
- Jan 19, 2012, 3:55 PM PST (23:55 UTC)
- In effect from
- Jan 20, 2012, 4:00 PM PST
- Expired
- Jan 22, 2012, 2:36 PM PST
- In force
- 47 hr
- Issued by
- NWS Seattle, WA
- Flood severity
- None
Counties Clallam County, WA, Grays Harbor County, WA, Island County, WA, Jefferson County, WA, King County, WA, Kitsap County, WA, Lewis County, WA, Mason County, WA, Pierce County, WA, San Juan County, WA, Skagit County, WA, Snohomish County, WA, Thurston County, WA, Whatcom County, WA
The radar
The Seattle radar (KATX), 54 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Quillayute State, WA (KUIL), launched 12:00Z, 11.9 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 464 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
700 WGUS66 KSEW 192355 FFASEW URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SEATTLE WA 355 PM PST THU JAN 19 2012 .PERIODS OF HEAVY RAIN FRIDAY THROUGH SATURDAY ON TOP OF THE SNOW BLANKETING ALL OF WESTERN WASHINGTON COULD RIVER FLOODING IN SOUTHWEST WASHINGTON AND URBAN AND SMALL STREAM FLOODING THROUGHOUT THE AREA. WAC009-027-029-031-033-035-041-045-053-055-057-061-067-073-202000- /O.NEW.KSEW.FA.A.0003.120121T0000Z-120122T0000Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CLALLAM-GRAYS HARBOR-ISLAND-JEFFERSON-KING-KITSAP-LEWIS-MASON- PIERCE-SAN JUAN-SKAGIT-SNOHOMISH-THURSTON-WHATCOM- 355 PM PST THU JAN 19 2012 ...FLOOD WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF WESTERN WASHINGTON...INCLUDING THE FOLLOWING COUNTIES... GRAYS HARBOR...CLALLAM...ISLAND... JEFFERSON...SAN JUAN...SKAGIT...WHATCOM...KING...KITSAP... LEWIS...MASON...PIERCE...SNOHOMISH...THURSTON. * FROM FRIDAY AFTERNOON THROUGH SATURDAY AFTERNOON. * UP TO 3 INCHES OF RAIN OVER THE OLYMPICS AND 2 INCHES OVER THE WILLAPA HILLS COULD FALL FRIDAY THROUGH SATURDAY AND COMBINE WITH UP TO 1.5 INCHES OF WATER FROM LOWLAND SNOW MELT DURING THE STORM. * SNOW LEVELS WILL BEGIN AROUND 5500 FEET FRIDAY AND REMAIN THERE UNTIL LATE SATURDAY WHEN IT WILL FALL TO 2500 FEET. * THE RAINFALL THAT IS FORECAST AND THE SNOW MELT THAT IS POSSIBLE COULD DRIVE THE SKOKOMISH AND CHEHALIS RIVERS ABOVE FLOOD STAGE BETWEEN FRIDAY NIGHT AND SATURDAY EVENING. IF FLOODING DOES OCCUR...IT WILL LIKELY BE MINOR. * ALL AREAS COULD SEE EXCESSIVE SURFACE RUNOFF WITH PONDING OF WATER...PONDING AROUND CLOGGED DRAINS OR CULVERTS...AND/OR SMALL STREAMS GOING OVER THEIR BANKS. WORSE AREA FLOODING COULD OCCUR IN SPOTS...PARTICULARLY IN THE AREAS OF DEEP LOWLAND SNOW AND HEAVIER RAIN LIKE THE SOUTHWEST INTERIOR. * UNCERTAINTY IS HIGH WITH THIS EVENT AND THE SNOW MELT IS A BIG PART OF THAT UNCERTAINTY...IN ADDITION TO THE USUAL QUESTION OF EXACTLY HOW MUCH AND HOW INTENSE THE RAIN WILL BE. WINDS ARE LIGHT AND THE TEMPERATURES ONLY WARM TO THE MID FORTIES WHICH WOULD NOT ARGUE FOR A FAST MELTING OF SNOW COMPARED TO A STRONG WIND WITH TEMPERATURES IN THE UPPER 50S. HOWEVER...SNOW MELT CAN ACT IN SUCH A WAY AS TO HOLD HE RAIN WATER AND THEN MELT AND RELEASE THE WATER IN A RELATIVELY SHORT PERIOD OF TIME WHICH WOULD GREATLY INCREASE THE RIVER RUNOFF. IT IS EXTREMELY DIFFICULT TO SAY HOW THE SNOW WILL MELT. IN ADDITION...RIVER MODELS DO NOT ALWAYS HANDLE THESE SITUATIONS VERY WELL SO SPECIFIC RIVER FORECASTS MAY NOT FULLY INDICATE THE EXISTING FLOOD RISK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS CONDITIONS ARE FAVORABLE FOR FLOODING BUT FLOODING IS NOT IMMINENT OR OCCURRING. MONITOR THE LATEST FORECASTS FROM THE NATIONAL WEATHER SERVICE AND BE READY TO ACT QUICKLY IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. && $$
7 follow-up statements
694 WGUS66 KSEW 200018 CCA FFASEW URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH...CORRECTED NATIONAL WEATHER SERVICE SEATTLE WA 412 PM PST THU JAN 19 2012 .PERIODS OF HEAVY RAIN FRIDAY THROUGH SATURDAY ON TOP OF THE SNOW BLANKETING ALL OF WESTERN WASHINGTON COULD RIVER FLOODING IN SOUTHWEST WASHINGTON AND URBAN AND SMALL STREAM FLOODING THROUGHOUT THE AREA. WAC009-027-029-031-033-035-041-045-053-055-057-061-067-073-202030- /O.COR.KSEW.FA.A.0003.120121T0000Z-120122T0000Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CLALLAM-GRAYS HARBOR-ISLAND-JEFFERSON-KING-KITSAP-LEWIS-MASON- PIERCE-SAN JUAN-SKAGIT-SNOHOMISH-THURSTON-WHATCOM- 412 PM PST THU JAN 19 2012 ...FLOOD WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF WESTERN WASHINGTON...INCLUDING THE FOLLOWING COUNTIES... GRAYS HARBOR...CLALLAM...ISLAND... JEFFERSON...SAN JUAN...SKAGIT...WHATCOM...KING...KITSAP... LEWIS...MASON...PIERCE...SNOHOMISH...THURSTON. * FROM FRIDAY AFTERNOON THROUGH SATURDAY AFTERNOON. * UP TO 3 INCHES OF RAIN OVER THE OLYMPICS AND 2 INCHES OVER THE WILLAPA HILLS COULD FALL FRIDAY THROUGH SATURDAY AND COMBINE WITH UP TO 1.5 INCHES OF WATER FROM LOWLAND SNOW MELT DURING THE STORM. * SNOW LEVELS WILL BEGIN AROUND 5500 FEET FRIDAY AND REMAIN THERE UNTIL LATE SATURDAY WHEN IT WILL FALL TO 2500 FEET. * THE RAINFALL THAT IS FORECAST AND THE SNOW MELT THAT IS POSSIBLE COULD DRIVE THE SKOKOMISH AND CHEHALIS RIVERS ABOVE FLOOD STAGE BETWEEN FRIDAY NIGHT AND SATURDAY EVENING. IF FLOODING DOES OCCUR...IT WILL LIKELY BE MINOR. * ALL AREAS COULD SEE EXCESSIVE SURFACE RUNOFF WITH PONDING OF WATER...PONDING AROUND CLOGGED DRAINS OR CULVERTS...AND/OR SMALL STREAMS GOING OVER THEIR BANKS. WORSE AREA FLOODING COULD OCCUR IN SPOTS...PARTICULARLY IN THE AREAS OF DEEP LOWLAND SNOW AND HEAVIER RAIN LIKE THE SOUTHWEST INTERIOR. * SNOW MELTING INTO THE SOIL AND THE UPCOMING ADDITION OF RAINFALL WILL INCREASE THE THREAT OF LANDSLIDES. THE USGS SEATTLE LANDSLIDE INDEX AND THE WASHINGTON LANDSLIDE INDEX DO NOT ACCOUNT FOR SNOW AND SNOW MELT AT THIS TIME SO WILL LIKELY BE LOWER THAN THEY SHOULD. * UNCERTAINTY IS HIGH WITH THIS EVENT AND THE SNOW MELT IS A BIG PART OF THAT UNCERTAINTY...IN ADDITION TO THE USUAL QUESTION OF EXACTLY HOW MUCH AND HOW INTENSE THE RAIN WILL BE. WINDS ARE LIGHT AND THE TEMPERATURES ONLY WARM TO THE MID FORTIES WHICH WOULD NOT ARGUE FOR A FAST MELTING OF SNOW COMPARED TO A STRONG WIND WITH TEMPERATURES IN THE UPPER 50S. HOWEVER...SNOW MELT CAN ACT IN SUCH A WAY AS TO HOLD THE RAIN WATER AND THEN MELT AND RELEASE THE WATER IN A RELATIVELY SHORT PERIOD OF TIME WHICH WOULD GREATLY INCREASE THE RIVER RUNOFF. IT IS EXTREMELY DIFFICULT TO SAY HOW THE SNOW WILL MELT. IN ADDITION...RIVER MODELS DO NOT ALWAYS HANDLE THESE SITUATIONS VERY WELL SO SPECIFIC RIVER FORECASTS MAY NOT FULLY INDICATE THE EXISTING FLOOD RISK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS CONDITIONS ARE FAVORABLE FOR FLOODING BUT FLOODING IS NOT IMMINENT OR OCCURRING. MONITOR THE LATEST FORECASTS FROM THE NATIONAL WEATHER SERVICE AND BE READY TO ACT QUICKLY IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. && $$
951 WGUS66 KSEW 202227 FFASEW FLOOD WATCH NATIONAL WEATHER SERVICE SEATTLE WA 227 PM PST FRI JAN 20 2012 .PERIODS OF HEAVY RAIN TODAY THROUGH SATURDAY ON TOP OF THE SNOW BLANKETING ALL OF WESTERN WASHINGTON COULD RIVER FLOODING IN SOUTHWEST WASHINGTON AND URBAN AND SMALL STREAM FLOODING THROUGHOUT THE AREA. WAC009-027-029-031-033-035-041-045-053-055-057-061-067-073-211400- /O.CON.KSEW.FA.A.0003.120121T0000Z-120122T0000Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CLALLAM-GRAYS HARBOR-ISLAND-JEFFERSON-KING-KITSAP-LEWIS-MASON- PIERCE-SAN JUAN-SKAGIT-SNOHOMISH-THURSTON-WHATCOM- 227 PM PST FRI JAN 20 2012 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY AFTERNOON... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF WESTERN WASHINGTON...INCLUDING THE FOLLOWING COUNTIES... GRAYS HARBOR...CLALLAM...ISLAND...JEFFERSON...SAN JUAN...SKAGIT...WHATCOM...KING...KITSAP...LEWIS...MASON... PIERCE...SNOHOMISH...THURSTON. * THROUGH SATURDAY AFTERNOON * UP TO 3 INCHES OF RAIN OVER THE OLYMPICS...2 INCHES OVER THE WILLAPA HILLS AND CASCADES...AND 1 TO 1.5 INCHES OVER THE LOWLANDS COULD FALL TODAY THROUGH SATURDAY AND COMBINE WITH UP TO 1 TO 2 INCHES OF WATER FROM LOWLAND SNOW MELT DURING THE STORM. * SNOW LEVELS WILL BEGIN AROUND 4500 FEET TODAY...RISE TO 5500 FT TONIGHT BUT WILL FALL TO TO 2000 FT SATURDAY TURNING SOME OF THE PRECIPITATION TO SNOW IN THE MOUNTAINS. * THE RAINFALL THAT IS FORECAST AND THE SNOW MELT THAT IS POSSIBLE COULD DRIVE RIVERS ON THE SOUTH SIDE OF THE OLYMPICS AND THE INTERIOR SOUTHWEST ABOVE FLOOD STAGE BETWEEN EARLY SATURDAY MORNING AND SATURDAY EVENING. THIS INCLUDES THE SKOKOMISH... CHEHALIS...AND NEWAUKUM RIVERS. IF FLOODING DOES OCCUR...IT WILL LIKELY BE MINOR. * ALL AREAS COULD SEE EXCESSIVE SURFACE RUNOFF WITH PONDING OF WATER...PONDING AROUND CLOGGED DRAINS OR CULVERTS...AND/OR SMALL STREAMS GOING OVER THEIR BANKS FRIDAY NIGHT. WORSE AREA FLOODING COULD OCCUR IN SPOTS...PARTICULARLY IN THE AREAS OF DEEP LOWLAND SNOW AND HEAVIER RAIN LIKE THE SOUTHWEST INTERIOR. * THE THREAT OF LANDSLIDES WILL INCREASE DUE TO SNOW MELTING INTO THE SOIL AND THE ADDITION OF RAINFALL THAT HAS ALREADY BEGUN. THE USGS SEATTLE LANDSLIDE INDEX AND THE WASHINGTON LANDSLIDE INDEX DO NOT ACCOUNT FOR SNOW AND SNOW MELT AT THIS TIME SO WILL LIKELY BE LOWER THAN THEY SHOULD BE. * UNCERTAINTY FOR FLOODING IS HIGH WITH THIS EVENT AND THE SNOW MELT IS A BIG PART OF THAT UNCERTAINTY...IN ADDITION TO THE USUAL QUESTION OF EXACTLY HOW MUCH AND HOW INTENSE THE RAIN WILL BE. WINDS ARE FORECAST TO BE STRONG BUT WITH TEMPERATURES ONLY WARMING TO THE MID FORTIES. HOWEVER...SNOW MELT CAN ACT IN SUCH A WAY AS TO HOLD THE RAIN WATER AND THEN MELT AND RELEASE THE RAIN AND MELT WATER TOGETHER IN A RELATIVELY SHORT PERIOD OF TIME WHICH WOULD GREATLY INCREASE THE RIVER RUNOFF. IT IS EXTREMELY DIFFICULT TO SAY HOW THE SNOW WILL MELT. IN ADDITION...RIVER MODELS COULD HAVE A DIFFICULT TIME WITH THIS RARE SITUATION SO SPECIFIC RIVER FORECASTS MAY NOT FULLY INDICATE THE EXISTING FLOOD RISK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS CONDITIONS ARE FAVORABLE FOR FLOODING BUT FLOODING IS NOT IMMINENT OR OCCURRING. MONITOR THE LATEST FORECASTS FROM THE NATIONAL WEATHER SERVICE AND BE READY TO ACT QUICKLY IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. && $$ JBB
218 WGUS66 KSEW 210046 FFASEW FLOOD WATCH NATIONAL WEATHER SERVICE SEATTLE WA 446 PM PST FRI JAN 20 2012 .PERIODS OF HEAVY RAIN THROUGH SATURDAY ON TOP OF THE SNOW BLANKETING ALL OF WESTERN WASHINGTON COULD RIVER FLOODING IN SOUTHWEST WASHINGTON AND URBAN AND SMALL STREAM FLOODING THROUGHOUT THE AREA. WAC009-029-031-033-035-053-055-057-061-073-210200- /O.CAN.KSEW.FA.A.0003.000000T0000Z-120122T0000Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CLALLAM-ISLAND-JEFFERSON-KING-KITSAP-PIERCE-SAN JUAN-SKAGIT- SNOHOMISH-WHATCOM- 446 PM PST FRI JAN 20 2012 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PORTIONS OF WESTERN WASHINGTON HAS BEEN CANCELLED AND REPLACED WITH A FLOOD ADVISORY. $$ WAC027-041-045-067-212045- /O.CON.KSEW.FA.A.0003.000000T0000Z-120122T0000Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GRAYS HARBOR-LEWIS-MASON-THURSTON- 446 PM PST FRI JAN 20 2012 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY AFTERNOON... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF WESTERN WASHINGTON...INCLUDING THE FOLLOWING COUNTIES... GRAYS HARBOR...LEWIS...MASON...THURSTON. * THROUGH SATURDAY AFTERNOON * UP TO 3 INCHES OF RAIN OVER THE OLYMPICS...2 INCHES OVER THE WILLAPA HILLS AND CASCADES...AND 1 TO 1.5 INCHES OVER THE LOWLANDS COULD FALL TODAY THROUGH SATURDAY AND COMBINE WITH UP TO 1 TO 2 INCHES OF WATER FROM LOWLAND SNOW MELT DURING THE STORM. * SNOW LEVELS WILL BEGIN AROUND 4500 FEET TODAY...RISE TO 5500 FT TONIGHT BUT WILL FALL TO TO 2000 FT SATURDAY TURNING SOME OF THE PRECIPITATION TO SNOW IN THE MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS CONDITIONS ARE FAVORABLE FOR FLOODING BUT FLOODING IS NOT IMMINENT OR OCCURRING. MONITOR THE LATEST FORECASTS FROM THE NATIONAL WEATHER SERVICE AND BE READY TO ACT QUICKLY IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. && $$ JBB
841 WGUS66 KSEW 211218 FFASEW URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SEATTLE WA 418 AM PST SAT JAN 21 2012 .MINOR FLOODING IS POSSIBLE ON SOME FLOOD-PRONE RIVERS IN SOUTHWEST WASHINGTON...AS A RESULT OF HEAVY RAIN FRIDAY THROUGH THIS MORNING AND LOW ELEVATION SNOW MELT RUNOFF. WAC045-211330- /O.CAN.KSEW.FA.A.0003.000000T0000Z-120122T0000Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MASON- 418 AM PST SAT JAN 21 2012 ...FLOOD WATCH HAS ENDED FOR MASON COUNTY... THE FLOOD WATCH FOR A PORTION OF WESTERN WASHINGTON HAS ENDED. * THE FLOOD WATCH FOR MASON COUNTY HAS ENDED...AND A FLOOD WARNING FOR THE SKOKOMISH RIVER IS IN EFFECT. $$ WAC027-041-067-220030- /O.EXT.KSEW.FA.A.0003.000000T0000Z-120122T1400Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GRAYS HARBOR-LEWIS-THURSTON- 418 AM PST SAT JAN 21 2012 ...FLOOD WATCH NOW IN EFFECT THROUGH LATE TONIGHT... THE FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF WESTERN WASHINGTON...INCLUDING THE FOLLOWING COUNTIES...GRAYS HARBOR...LEWIS...THURSTON. * THROUGH LATE TONIGHT * MINOR FLOODING IS POSSIBLE ON THE CHEHALIS RIVER...ITS TRIBUTARY THE NEWAUKUM RIVER...AND THE DESCHUTES RIVER. THE NEWAUKUM AND DESCHUTES RIVERS WILL CREST CLOSE TO FLOOD STAGE THIS AFTERNOON OR THIS EVENING. THE CHEHALIS RIVER WILL CREST IN CENTRALIA AND GRAND MOUND ON SUNDAY...AND FURTHER DOWNSTREAM IN GRAYS HARBOR COUNTY SUNDAY NIGHT. * ONE TO TWO AND A HALF INCHES OF RAIN HAS FALLEN OVER SOUTHWEST WASHINGTON SINCE FRIDAY MORNING...WHICH WILL COMBINE WITH 1 TO 2 INCHES OF LOW ELEVATION SNOW MELT RUNOFF. RAINFALL WILL DECREASE TODAY...BUT THESE AMOUNTS COULD BE ENOUGH TO PRODUCE MINOR FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS CONDITIONS ARE FAVORABLE FOR FLOODING BUT FLOODING IS NOT IMMINENT OR OCCURRING. MONITOR THE LATEST FORECASTS FROM THE NATIONAL WEATHER SERVICE AND BE READY TO ACT QUICKLY IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. && $$ MCDONNAL WEATHER.GOV/SEATTLE
807 WGUS66 KSEW 220013 FFASEW URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SEATTLE WA 413 PM PST SAT JAN 21 2012 .MINOR FLOODING IS POSSIBLE ON SOME FLOOD-PRONE RIVERS IN SOUTHWEST WASHINGTON...AS A RESULT OF HEAVY RAIN FRIDAY THROUGH THIS MORNING AND LOW ELEVATION SNOW MELT RUNOFF. WAC027-041-067-221800- /O.EXT.KSEW.FA.A.0003.000000T0000Z-120122T1800Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GRAYS HARBOR-LEWIS-THURSTON- 413 PM PST SAT JAN 21 2012 ...FLOOD WATCH NOW IN EFFECT THROUGH SUNDAY MORNING... THE FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF WESTERN WASHINGTON...INCLUDING THE FOLLOWING COUNTIES... GRAYS HARBOR...LEWIS...THURSTON. * THROUGH SUNDAY MORNING. * MINOR FLOODING IS POSSIBLE ON THE MID TO LOWER CHEHALIS RIVER. THE CHEHALIS RIVER WILL CREST IN GRAND MOUND TONIGHT OR EARLY SUNDAY MORNING AND CREST AT CENTRALIA SUNDAY MORNING. THESE CREST COULD BE ABOVE FLOOD STAGE. FURTHER DOWNSTREAM IN GRAYS HARBOR COUNTY THE CHEHALIS RIVER COULD GO ABOVE FLOOD STAGE AT PORTER SUNDAY NIGHT. * RAINFALL WILL DECREASE TODAY...BUT PREVIOUS RAIN FALL AND SNOW MELT COULD BE ENOUGH TO PRODUCE MINOR FLOODING ON THE CHEHALIS RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS CONDITIONS ARE FAVORABLE FOR FLOODING BUT FLOODING IS NOT IMMINENT OR OCCURRING. MONITOR THE LATEST FORECASTS FROM THE NATIONAL WEATHER SERVICE AND BE READY TO ACT QUICKLY IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. && WEATHER.GOV/SEATTLE JBB $$
422 WGUS66 KSEW 221133 FFASEW URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SEATTLE WA 333 AM PST SUN JAN 22 2012 .HEAVY RAIN WHICH FELL FRIDAY THROUGH SATURDAY MORNING COMBINED WITH LOW ELEVATION SNOW-MELT RUNOFF COULD PRODUCE MINOR FLOODING ON SOME FLOOD PRONE RIVERS IN SOUTHWEST WASHINGTON TODAY. THERE WILL BE ANOTHER ROUND OF RAIN TODAY TO ADD TO THE EXISTING RUNOFF. WAC027-041-067-230000- /O.EXT.KSEW.FA.A.0003.000000T0000Z-120123T0000Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GRAYS HARBOR-LEWIS-THURSTON- 333 AM PST SUN JAN 22 2012 ...FLOOD WATCH NOW IN EFFECT THROUGH THIS AFTERNOON... THE FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF WESTERN WASHINGTON...INCLUDING THE FOLLOWING COUNTIES... GRAYS HARBOR...LEWIS...THURSTON. * THROUGH THIS AFTERNOON. * MINOR FLOODING IS POSSIBLE ON THE MIDDLE TO LOWER CHEHALIS RIVER. THE CHEHALIS RIVER AT GRAND MOUND WILL CREST LATE THIS MORNING OR EARLY IN THE AFTERNOON. THIS CREST COULD BE NEAR FLOOD STAGE. FURTHER DOWNSTREAM IN GRAYS HARBOR COUNTY THE CHEHALIS RIVER AT PORTER COULD RISE SLIGHTLY ABOVE FLOOD STAGE THIS EVENING. * RAIN WILL DEVELOP TODAY. THIS COMBINED WITH PREVIOUS RAINFALL AND SNOW MELT COULD BE ENOUGH TO PRODUCE MINOR FLOODING ON THE CHEHALIS RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS CONDITIONS ARE FAVORABLE FOR FLOODING BUT FLOODING IS NOT IMMINENT OR OCCURRING. MONITOR THE LATEST FORECASTS FROM THE NATIONAL WEATHER SERVICE AND BE READY TO ACT QUICKLY IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. && WEATHER.GOV/SEATTLE GS $$
983 WGUS66 KSEW 222236 FFASEW FLOOD WATCH NATIONAL WEATHER SERVICE SEATTLE WA 236 PM PST SUN JAN 22 2012 WAC027-041-067-222345- /O.CAN.KSEW.FA.A.0003.000000T0000Z-120123T0000Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GRAYS HARBOR-LEWIS-THURSTON- 236 PM PST SUN JAN 22 2012 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PORTIONS OF WESTERN WASHINGTON HAS BEEN CANCELLED. HEAVY RAINFALL AND SNOW MELT DROVE RIVERS HIGHER ACROSS SOUTHWEST WASHINGTON...BUT RIVERS CRESTED JUST BELOW BELOW FLOOD STAGE. THE CHEHALIS RIVER AT PORTER IS EXPECTED TO CREST AROUND MIDDAY MONDAY...BUT ABOUT A HALF-FOOT BELOW FLOOD STAGE. $$ ALBRECHT WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this flood watch went out at Jan 19, 10:00 AM PST, 5 hours 55 minutes earlier.
Area forecast discussion, Jan 19, 10:00 AM PST, 5 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
1000 AM PST THU JAN 19 2012
.SYNOPSIS...A WARM FRONT MOVING ACROSS NORTHERN OREGON WILL BRING A
WINTRY MIX OF PRECIPITATION FROM EVERETT SOUTHWARD TODAY...WITH
SIGNIFICANT ICE ACCUMULATION FROM FREEZING RAIN FROM SOUTH SEATTLE
SOUTHWARD TO OLYMPIA. A WEAK FRONT WILL BRING LIGHT AMOUNTS OF
PRECIPITATION TO ALL OF WESTERN WASHINGTON TONIGHT...WITH THE
WINTERY MIX CONTINUING OVER PARTS OF THE AREA. A STRONGER...
WET...AND WARMER FRONTAL SYSTEM WILL ARRIVE FRIDAY AND FRIDAY
NIGHT...CHANGING PRECIPITATION TO ALL RAIN BY FRIDAY AFTERNOON. THE
ACTIVE WARMER AND WET WEATHER PATTERN WILL CONTINUE SATURDAY THROUGH
THE MIDDLE OF NEXT WEEK.
&&
.SHORT TERM...WARM ADVECTION PRECIPITATION SPREAD OVER W WA THIS
MORNING FROM ABOUT ARLINGTON SOUTHWARD...ASSOCIATED WITH THE WARM
FRONTAL SYSTEM MOVING ACROSS OREGON. NORTH WINDS CONTINUE TO BRING
COLD AIR OUT OF THE FRASER VALLEY SOUTHWARD ACROSS THE W WA
INTERIOR...REINFORCING THE COLD AIR ALREADY IN PLACE. THERE IS A
WEDGE OF LOW LEVEL SUB-FREEZING AIR OVER THE W WA INTERIOR...DEEPEST
UP NORTH AND BECOMING SHALLOW OVER THE SW INTERIOR...WITH A LAYER OF
ABOVE FREEZING AIR JUST ABOVE. THIS IS CAUSING A RANGE OF PRECIP
TYPES FROM N TO S...FROM LIGHT SNOW OVER EVERETT...TO SLEET OVER
NORTH SEATTLE WHERE THERE IS WARM AIR ALOFT AND DEEP COLD AIR
BELOW...TO FREEZING RAIN FROM ABOUT SOUTH SEATTLE DOWN TO S OF
OLYMPIA...TO JUST RAIN OVER CHEHALIS. THE MOST SIGNIFICANT PROBLEM
IS FREEZING RAIN WITH ICE ACCUMULATIONS TO AROUND THREE QUARTERS OF
AN INCH EXPECTED THROUGH EARLY AFTERNOON. THE ICE STORM WARNING WILL
BE EXTENDED UNTIL 2 PM...BASED ON THE EXPECTATION THAT THE
SIGNIFICANT PRECIPITATION WILL TAPER OFF THIS AFTERNOON. SATELLITE
AND RADAR IMAGERY SHOWS THE BACK EDGE OF THE PRECIP APPROACHING THE
WA COAST AT 17Z...AND ROUGH EXTRAPOLATION TAKES IT ACROSS PUGET
SOUND AROUND 21Z...FITTING WELL WITH THE MODELS TAPERING PRECIP
AFTER THAT. THE SOUTH PART OF THE EAST PUGET SOUND LOWLANDS MAY
STILL BE UNDER THE GUN A LITTLE LONGER THAN THAT.
THE MODELS REMAIN CONSISTENT IN BRINGING A WEAK FRONT ACROSS THE
AREA TONIGHT...BUT WITH ONLY LIGHT AMOUNTS OF PRECIP. WITH THE COLD
AIR WEDGE REMAINING INTACT...THE WINTERY MIX WILL CONTINUE...BUT
EXACTLY WHERE THE SNOW...SLEET...FREEZING RAIN...AND RAIN BOUNDARIES
END UP IS STILL IN QUESTION. AT LEAST THE PRECIP WILL BE LIGHT. MAY
NEED TO ISSUE A WINTER WEATHER ADVISORY TO COVER THIS.
A STRONGER FRONTAL SYSTEM WILL BEGIN MOVING INTO THE AREA ON FRIDAY.
THIS APPEARS TO BE THE SYSTEM CURRENTLY OUT AROUND 150W. RESIDUAL
COLD AIR FRIDAY MORNING WILL PROBABLY CONTINUE THE WINTERY MIX
FARTHER NORTH OVER THE AREA...WITH RAIN OVER PUGET SOUND SOUTHWARD.
SHOULD BE RAIN EVERYWHERE BY FRIDAY AFTERNOON. LOWLAND SNOW MELT
WILL BE A PROBLEM IN THE MORNING...BUT RAIN RATES SHOULD PICK UP BY
FRIDAY NIGHT. THIS COULD CAUSE URBAN AND SMALL STREAM FLOODING
PROBLEMS...PARTICULARLY IN AREAS THAT RECEIVED A LOT OF SNOW. RAIN
WILL DECREASE SATURDAY AFTERNOON AFTER AN UPPER LEVEL TROUGH GOES
BY. THIS SYSTEM ALSO HAS THE POTENTIAL TO BRING HEAVY SNOW TO THE
MOUNTAINS. A WINTER STORM WATCH IS IN EFFECT AND THIS WILL LIKELY BE
CONVERTED TO A WARNING AT SOME POINT. KAM
.LONG TERM...PREVIOUS DISCUSSION...THE ACTIVE WEATHER PATTERN WILL
CONTINUE SUNDAY THROUGH WEDNESDAY. LONG RANGE MODELS ARE IN RELATIVE
AGREEMENT SHOWING WEATHER SYSTEMS MOVING THROUGH AROUND SUNDAY
NIGHT...TUESDAY...AND WEDNESDAY. SCHNEIDER
&&
.HYDROLOGY...PREVIOUS DISCUSSION...MINOR URBAN AND SMALL STREAM
FLOODING IS POSSIBLE FRIDAY AND FRIDAY NIGHT AS THE SNOW MELTS AND A
FRONTAL SYSTEM BRINGS RAIN TO THE AREA. THERE COULD BE HEAVY ENOUGH
RAIN FRIDAY NIGHT...SO THAT COMBINED WITH LOWLAND SNOW MELT...SOME
RIVER FLOODING COULD OCCUR IN LOW ELEVATION RIVER BASINS OVER THE
SOUTHERN PART OF THE AREA. THE SERIES OF WARMER AND WET WEATHER
SYSTEMS WILL CONTINUE INTO MID NEXT WEEK...WITH AN INCREASING CHANCE
OF FLOODING AS EACH SYSTEM ADDS MORE RAIN TO THE RIVERS. COMPUTER
MODELS SHOW A PARTICULARLY MOIST AND STRONG SYSTEM AFFECTING THE
AREA TUESDAY AND WEDNESDAY. A FLOOD POTENTIAL OUTLOOK HAS BEEN
ISSUED WITH MORE SPECIFICS. KAM
&&
.AVIATION...
A VERY SIGNIFICANT ICE STORM UNDERWAY FOR MUCH OF WESTERN
WASHINGTON AFFECTING MANY TERMINALS ACROSS WRN WA.
COLD N/NE LOW LEVEL FLOW WILL KEEP TEMPERATURES BELOW FREEZING
THROUGH AT LEAST MIDDAY TODAY. A 995 MB SURFACE LOW PRESSURE SYSTEM
WILL MOVE INTO THE FAR N OREGON COAST THIS AFTERNOON PROVIDING THE
MOISTURE FOR WRN WA. THE FLOW ALOFT WILL BE LIGHT AND WLY.
THE KPAE TERMINAL NWD SHOULD SEE MOSTLY LIGHT SNOW TODAY WITH SNOW
ACCUMULATION UP TO 1 INCH. SOUTH OF KPAE TO JUST NORTH OF KBFI THERE
IS AN AREA OF SLEET AND FREEZING RAIN. FROM KBFI/KSEA SWD TO KOLM
AND KHQM...EXPECT ALL FREEZING RAIN THROUGH AT LEAST NOON WITH WITH
ICE ACCUMULATIONS UP TO A THIRD OF AN INCH...AND PERHAPS NEAR A HALF
INCH AT THE KOLM/KHQM TERMINALS. TEMPERATURES MAY STRUGGLE TO REACH
ABOVE 32 INTO THE AFTERNOON SO TIMING OF THE CHANGE FROM RAIN TO
FREEZING RAIN WILL BE MONITORED CLOSELY.
KSEA...N WIND 3-7 KT...SWITCHING TO SE WIND AFTER 03Z. WILL MAKE
CHANGES TO THE 18Z TAF. ALSO...RAIN FALLING INTO BELOW FREEZING
TEMPERATURES AT THE SURFACE WILL CAUSE ICE ACCUMULATION OF AT THIRD
OF AN INCH EXPECTED THROUGH AT LEAST NOON. THERE IS SOME CONCERN THE
TERMINAL COULD REMAIN BELOW FREEZING BEYOND NOON...POSSIBLY NOT
GOING ABOVE 32 UNTIL 2-3 PM. WILL INDICATE A TEMPO FOR EITHER -RA OR
-FZRA...THEN STRICTLY -RA AFTER 2 PM. CONTINUE TO MONITOR FORECASTS
CLOSELY. DTM
&&
.MARINE...A 995 MB SURFACE LOW MOVING INTO THE N OREGON COASTAL
WATERS WILL REACH ASTORIA AND PUSH INLAND THIS AFTERNOON. THIS
COMBINED WITH A 1030MB SURFACE HIGH OVER B.C. WILL KEEP STRONG NE
PRESSURE GRADIENTS ACROSS THE AREA. SMALL CRAFT NE/E WINDS SHOULD BE
EXPECTED MOST WATERS EXCEPT PUGET SOUND TODAY. DTM
A VIGOROUS FRONTAL SYSTEM WILL SWITCH THE FLOW TO SOUTHERLY AS IT
MOVES THROUGH THE FORECAST AREA FRIDAY THROUGH SATURDAY. THIS
FEATURE WILL PROBABLY BRING A SOLID ROUND OF GALE FORCE WINDS TO AT
LEAST THE COASTAL WATERS...ENTRANCES TO THE STRAIT...AND NORTHERN
INLAND WATERS. A GALE WATCH FOR THESE ZONES HAS BEEN POSTED WITH THE
EARLY MORNING FORECAST ISSUANCE. THE FORECAST CALLS FOR JUST BELOW
GALES AT ADMIRALTY INLET AND PUGET SOUND AND HOOD CANAL ZONES...BUT
GALES COULD CERTAINLY OCCUR THERE TOO. IN ADDITION THERE WILL
PROBABLY BE A SURGE OF GALE WESTERLIES IN THE CENTRAL STRAIT AND
EAST ENTRANCE FOLLOWING THE COLD FRONT ON SATURDAY.
ANOTHER STRONG FRONTAL SYSTEM WILL MOVE THROUGH THE AREA SUNDAY
THROUGH MONDAY...AND THIS WILL PROBABLY BRING ANOTHER ROUND OF
GALES.
IN ADDITION...A LARGE WESTERLY SWELL WILL MOVE INTO THE COASTAL
WATERS THIS WEEKEND WITH SWELLS OF 20 TO 25 FT LIKELY. DTM/MCDONNAL
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...ICE STORM WARNING INTO EARLY AFTERNOON FROM PUGET SOUND
SOUTHWARD.
.WINTER STORM WATCH NORTH AND CENTRAL CASCADES FRIDAY AFTERNOON
THROUGH SATURDAY MORNING.
PZ...SMALL CRAFT ADVISORY COASTAL WATERS...WEST/CENTRAL/EASTERN
STRAIT...NORTHERN INLAND WATERS.
GALE WATCH FOR FRIDAY AND FRIDAY NIGHT FOR COASTAL WATERS...
ENTRANCES TO THE STRAIT...NORTHERN INLAND WATERS.
SMALL CRAFT ADVISORY THROUGH FRIDAY GRAYS HARBOR FOR ROUGH BAR
CONDITIONS.
YOU CAN SEE AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTMLIn the hours before
Local storm report, Jan 19, 10:37 AM PST, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
1037 AM PST THU JAN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM FREEZING RAIN 1 WNW FEDERAL WAY 47.32N 122.36W
01/19/2012 M0.50 INCH KING WA TRAINED SPOTTER
1/2 INCH OF ICE OF ACCRETION ON TOP OF 6 INCHES OF SNOW.
BRANCHES STARTING TO SNAP.
0920 AM FREEZING RAIN 2 S MILL CREEK 47.83N 122.21W
01/19/2012 M0.20 INCH SNOHOMISH WA TRAINED SPOTTER
0.20 INCHES OF ICE ACCRETION OVER 10 INCHES OF SNOW.
1021 AM SNOW 5 WNW STANWOOD 48.26N 122.45W
01/19/2012 M2.0 INCH ISLAND WA TRAINED SPOTTER
2 INCHES OF SNOW OVER LAST 2 HOURS.
&&
DDAMICOLocal storm report, Jan 19, 11:08 AM PST, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
1108 AM PST THU JAN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 AM FREEZING RAIN 2 SSE GALVIN 46.71N 123.00W
01/19/2012 M0.25 INCH LEWIS WA TRAINED SPOTTER
0.25 INCHES OF ICE ACCRETION ON TOP OF PREVIOUS 17.2
INCHES RECEIVED FROM RECENT STORMS. BRANCHES SNAPPING.
CURRENT TEMPERATURE 33 DEGREES.
&&
DDAMICOLocal storm report, Jan 19, 11:50 AM PST, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
1150 AM PST THU JAN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM FREEZING RAIN 4 NNW EATONVILLE 46.93N 122.30W
01/19/2012 M0.25 INCH PIERCE WA TRAINED SPOTTER
0.25 INCH ACCUMULATION OF ICE. STILL FREEZING RAIN.
1054 AM FREEZING RAIN 5 N FORT LEWIS 47.17N 122.60W
01/19/2012 M0.25 INCH PIERCE WA TRAINED SPOTTER
1148 AM FREEZING RAIN EATONVILLE 46.87N 122.27W
01/19/2012 U0.00 INCH PIERCE WA TRAINED SPOTTER
TREES BEGINNING TO FALL UNDER THE WEIGHT OF THE ICE
&&
CERNIGLIALocal storm report, Jan 19, 12:00 PM PST, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
1200 PM PST THU JAN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1157 AM SLEET 4 NNW EATONVILLE 46.93N 122.30W
01/19/2012 E0.00 INCH PIERCE WA TRAINED SPOTTER
FREEZING RAIN CHANGE TO SLEET WITH SOME SNOW. NORTH WIND
1157 AM SNOW 2 N MONROE 47.88N 121.98W
01/19/2012 M2.0 INCH SNOHOMISH WA TRAINED SPOTTER
2 INCHES SINCE 7 AM. NOW CHANGED TO SLEET AND FREEZING
RAIN.
&&
CERNIGLIALocal storm report, Jan 19, 1:40 PM PST, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
140 PM PST THU JAN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM FREEZING RAIN 4 W FEDERAL WAY 47.31N 122.42W
01/19/2012 M0.50 INCH PIERCE WA TRAINED SPOTTER
HALF INCH OF ICE ACCRETION. LARGE FALLEN TREE LIMBS
BLOCKING LOCAL ROADS.
0100 PM FREEZING RAIN 3 NW LAKE CITY 47.17N 122.60W
01/19/2012 M0.50 INCH PIERCE WA TRAINED SPOTTER
HALF INCH OF ICE ACCRETION. BRANCHES UP TO 10 INCHES IN
DIAMETER ARE CRACKING AND FALLING UNDER THE WEIGHT OF ICE
AND SNOW.
&&
DDAMICOSpecial weather statement, Jan 19, 1:58 PM PST, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SEATTLE WA 158 PM PST THU JAN 19 2012 WAZ516-210000- NORTH COAST- 158 PM PST THU JAN 19 2012 ...COASTAL FLOODING IN LA PUSH POSSIBLE ON SUNDAY... WESTERLY SWELL OF 20 FEET OR SO COULD REACH THE COAST SATURDAY NIGHT OR SUNDAY. THE PREDICTED HIGH TIDE NEAR NOON SUNDAY AT LA PUSH IS 9.5 FEET. THESE CONDITIONS COULD COMBINE TO CAUSE DAMAGE AT THE BERM FORTIFICATION AT THE MOUTH OF THE QUILLAYUTE RIVER. THE CORPS OF ENGINEERS HAS BEEN WORKING TO REPAIR THIS BERM BUT IT IS STILL SUSCEPTIBLE TO BIG SWELLS COINCIDENT WITH HIGH TIDES. THE FORECAST CONDITIONS ARE STILL ABOUT THREE DAYS AWAY. THE WEATHER MODELS THAT PREDICT HEAVY SWELL COULD CHANGE SIGNIFICANTLY IN THAT TIME. THIS OUTLOOK IS MEANT TO HIGHLIGHT THE POTENTIAL FOR COASTAL FLOODING AT LA PUSH. BURKE
The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 19, 3:28 AM PST | Winter Storm Watch | SEW | 35 hr | |
| Jan 19, 3:28 AM PST | Winter Weather Advisory | SEW | 2 hr | |
| Jan 19, 3:54 AM PST | Gale Watch | SEW | 17 hr | |
| Jan 19, 5:31 AM PST | Ice Storm Warning | SEW | 8 hr | |
| Jan 19, 10:39 AM PST | Winter Storm Warning | SEW | 3 hr | |
| Jan 19, 10:39 AM PST | Winter Weather Advisory | SEW | 3 hr | |
| Jan 19, 1:57 PM PST | Winter Weather Advisory | SEW | San Juan | 49 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.